# SDR UPS05845711

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Sta -55 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT SUBFLOOR FINGER DOUBLER HAS SEVERAL SHEARED HEAD FASTENERS AT STA -55 RBL 24.  REMOVED FINGER DOUBLER, FOUND CORROSION OUT OF LIMITS, FABBED, AND INSTALLED REPLACEMENT DOUBLER IAW DC-8 SRM 53-3-1 AND 51-1-21.
